Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Actonel

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 09-12-2003, 05:00 AM
Mariann
Guest
 
Posts: n/a
Default No Subject

I am so glad I logged on to this! I am in my 2nd. month with Actonel and am have been having some strange ineplicable symptons. Night sweats, sleeplessness, muscle pain in my thighes, and knee and elbow joint pain.<br>I am going to copy some of these comments and take them to my Dr. Maybe this wonder drug isn't for everybody!!!
Reply With Quote
  #2  
Old 10-08-2003, 05:00 AM
annyomous
Guest
 
Posts: n/a
Default Joint aches

I have been on Actonel since July it is the once a week pill.<br>I don't like the package it is not the easiest to get into. I think it is a stupid gimmick and adds to the cost of this horrible little pill.<br>I now have joint pains in my toes-ankles and last couple of weeks it is in my knees. I have never had knee joint pain before. I also have leg cramps and arms go to sleep feeling. At times I can't even kneel down to get things out of the kitchen cupboard. I am thinking very strongly on going off it. I had been on Evista and that one was even worse like a fool I stayed with it for 9 months. This one is getting where I wonder if maybe let nature take it course and deal with more later. I hate to feel like I do now and it is so hard to get things done when you ache. I do take pills for arthertis and it doesn't seem to help this pain.. Is it worth it???? I have a month supply and my husband says quit taking it I should of never refilled maybe go off for a month and than see How I feel...
Reply With Quote
  #3  
Old 12-02-2005, 06:00 AM
Joanne
Guest
 
Posts: n/a
Default Pain

First I got extreme indigestion & heart burn. Now my shoulders, wrists and hands are so bad I can't sleep at night. They also go so numb its scary. I don't think I can live with these side effectts. I am afraid to try any of the other drugs out there after this.
Reply With Quote
  #4  
Old 12-03-2005, 06:00 AM
Christy
Guest
 
Posts: n/a
Default kneeling down/arthritis

Hello, well, I don't kneel well, usually in the a.m....as the "hip" does not like to get-out-of-bed (which led me to the p.caredoc's Actonel choice after x-ray and DEXA (DXA) scans)...however, I "will" agree, that the "rest-of-the-day" I am bending and twisting as "often" as possible, as the rest of the day, now, seems like the "morning" for the "bending" to get-going. Mind you, I can move-fluidly and be highly active, at times. Think we "all" need to keep trading info. on "what works for us," in all med.-areas, as that will be the only way to "avoid" being on "tons" of meds in future years. Curious...there have been "some" studies to "relate" arthritis in later years, to "allergies" of childhood (and/or into adulthood)...have you tried some of the natural herbs/ mixtures for allergies? Have you ever had allergies? Curious, as this relative to me, and am trying some of the "latest" aller-products...with good success...and trying to find more "natural" products...considering finding horsetail and trying that. Have you tried any natural products? C.
Reply With Quote
  #5  
Old 12-03-2005, 06:00 AM
linda
Guest
 
Posts: n/a
Default No Subject

I just took my first actonel (35mg) 4 days ago. I was in quite a bit of pain in my neck and shoulders. Does this go away after taking it several times... or will it just continue. I'm very active, and don't want to deal with that with each dose!
Reply With Quote
  #6  
Old 12-03-2005, 06:00 AM
Unregistered
Guest
 
Posts: n/a
Default actonel

I have been taking the once a week actonel for about 2 months now. I has affected my sleep; I fall asleep but wake up many times in the evening and have difficulty falling back to sleep. My back also hurts; I hear Fosomax is even worse. I don't want to stay on Actonel, but also don't want to break a hip. Maybe exercise and 1200mg of calcium is enough.
Reply With Quote
  #7  
Old 09-10-2007, 12:05 AM
Unregistered
Guest
 
Posts: n/a
Default Joint pain

I have been taking Actonel for 2 years. My Follow up Bone Scan said there was a small increase in bone growth. Where does that increase go when in the bones that are already o.k.? During the 2 years my knees have become sore when using stairs or bending. There is a sore spot on my right shoulder at the joint and my right hip is painful on and off each day. I suspect it is this drug but don't want decaying bones. I get adequate calcium each day.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 07:16 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.